# SDR DALA2025032802330

- Difficulty date: March 26, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 73,262 hours, 24,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 FOUND EMERGENCY LIGHTS IN SEATS 4,5,6 INOP. CORRECTIVE ACTION: INSP FOUND EMER POWER SUPPLY M730 FUSE OPEN PULED CONNECTOR D9101J FOUND SHORT TO GND PIN 2. INSP WIRING FOUND SHORT TO GND AT SEAT TRACK ROW6 REPAIRED WIRE W9101-9032-20 AND REPLACED FUSE REF B757 SWPM 20 AND WDM 33-51-21 VERIFIED NO SHORT TO GND AND OPS TEST GOOD. (9981665)
